# SDR DALA2021101506371

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,233 hours, 28,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LH WING #4 SLAT INBD UPPER TRAILING EDGE HAS EXPOSED COMPOSITE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #4 SLAT T/E WEDGE UPPER SURFACE IAW B757-200 SRM. (1982230)
